Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A uniform Fourier restriction theorem for surfaces in $ \mathbb{R}^d$


Author: Daniel M. Oberlin
Journal: Proc. Amer. Math. Soc. 140 (2012), 263-265
MSC (2010): Primary 42B10
Published electronically: June 29, 2011
MathSciNet review: 2833538
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a Fourier restriction result, uniform over a certain collection of reference measures, for some indices in the Stein-Tomas range.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 42B10

Retrieve articles in all journals with MSC (2010): 42B10


Additional Information

Daniel M. Oberlin
Affiliation: Department of Mathematics, Florida State University, Tallahassee, Florida 32306
Email: oberlin@math.fsu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-2011-11218-8
PII: S 0002-9939(2011)11218-8
Keywords: Fourier restriction
Received by editor(s): November 10, 2010
Published electronically: June 29, 2011
Communicated by: Michael T. Lacey
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.